# SDR MWEA00167

- Difficulty date: March 14, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582293
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENT ABOVE LONGERON 29 LEFT BETWEEN STATION 699 AND 718.  FABRICATED AND INSTALLED NEW INTERCOSTAL.
